Skip to main content
×
×
Home

Substructural fuzzy logics

  • George Metcalfe (a1) and Franco Montagna (a2)
Abstract

Substructural fuzzy logics are substructural logics that are complete with respect to algebras whose lattice reduct is the real unit interval [0, 1]. In this paper, we introduce Uninorm logic UL as Multiplicative additive intuitionistic linear logic MAILL extended with the prelinearity axiom ((A → B) ∧ t) V ((B → A)∧ t). Axiomatic extensions of UL include known fuzzy logics such as Monoidal t-norm logic MIX and Gödel logic G, and new weakening-free logics. Algebraic semantics for these logics are provided by subvarieties of (representable) pointed bounded commutative residuated lattices. Gentzen systems admitting cut-elimination are given in the framework of hypersequents. Completeness with respect to algebras with lattice reduct [0, 1] is established for UL and several extensions using a two-part strategy. First, completeness is proved for the logic extended with Takeuti and Titani's density rule. A syntactic elimination of the rule is then given using a hypersequent calculus. As an algebraic corollary, it follows that certain varieties of residuated lattices are generated by their members with lattice reduct [0, 1].

Copyright
References
Hide All
[1] Avron, A., A constructive analysis of RM, this Journal, vol. 52 (1987), no. 4, pp. 939–951.
[2] Avron, A., Hypersequents. logical consequence and intermediate logics for concurrency, Annals of Mathematics and Artificial Intelligence, vol. 4 (1991), no. 3–4, pp. 225–248.
[3] Baaz, M., Ciabattoni, A., and Montagna, F., Analytic calculi for monoidal t-norm based logic, Fundamenta Informaticae, vol. 59 (2004), no. 4, pp. 315–332.
[4] Baaz, M. and Zach, R., Hypersequents and the proof theory of intuitionistic fuzzy logic, Proceedings of CSL 2000, LNCS, Springer-Verlag, 2000, pp. 187–201.
[5] Ciabattoni, A., Esteva, F., and Godo, L., T-norm based logics with n-contraction, Neural Network World, vol. 12 (2002), no. 5, pp. 441–453.
[6] Cintula, P., Weakly implicative (fuzzy) logics I: Basic properties, Archive for Mathematical Logic, vol.45 (2006), pp. 673–704.
[7] De Baets, B., Idempotent uninorms, European Journal of Operational Research, vol. 118 (1999), pp. 631–642.
[8] Esteva, F., Gispert, J., Godo, L., and Montagna, F., On the standard and rational completeness of some axiomatic extensions of the monoidal t-norm logic, Studio Logica, vol. 71 (2002), no. 2, pp. 199–226.
[9] Esteva, F. and Godo, L., Monoidal t-norm based logic: towards a logic for left-continuous t-norms, Fuzzy Sets and Systems, vol. 124 (2001), pp. 271–288.
[10] Gabbay, D. and Metcalfe, G., Logics based on [0, 1)-continuous uninorms, Archive for Mathematical Logic, vol. 46 (2007), pp. 425–449.
[11] Hájek, P., Metamathematics of fuzzy logic, Kluwer, Dordrecht, 1998.
[12] Jenei, S. and Montagna, F., A proof of standard completeness for Esteva and Godo's MTL logic, Studia Logica, vol. 70 (2002), no. 2, pp. 183–192.
[13] Metcalfe, G., Olivetti, N., and Gabbay, D., Analytic proof calculi for product logics, Archive for Mathematical Logic, vol. 43 (2004), no. 7, pp. 859–889.
[14] Metcalfe, G., Sequent and hypersequent calculi for abelian and Łukasiewicz logics, ACM Transactions on Computational Logic, vol. 6 (2005), no. 3, pp. 578–613.
[15] Ono, H. and Komori, Y., Logics without the contraction rule, this Journal, vol. 50 (1985), pp. 169–201.
[16] Pottinger, G., Uniform, cut-free formulations of T, S4 and S5 (abstract), this Journal, vol. 48 (1983), no. 3, p. 900.
[17] Restall, G., An introduction to substructural logics, Routledge, London, 1999.
[18] Takeuti, G. and Titani, T., Intuitionistic fuzzy logic and intuitionistic fuzzy set theory, this Journal, vol. 49 (1984), no. 3, pp. 851–866.
[19] Tsinakis, C. and Blount, K., The structure of residuated lattices, International Journal of Algebra and Computation, vol. 13 (2003), no, 4, pp. 437–461.
[20] Yager, R. and Rybalov, A., Uninorm aggregation operators. Fuzzy Sets and Systems, vol. 80 (1996), pp. 111–120.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed